Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for proper, due diabetes

Premium Questions

Dr. Mahesh Koregol MD

or not? - I also wanted to understand whether fertility drugs can cause diabetes or it is something which I got due to poor life style? ... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr. Anshul Varshney MD

I am diabetic since last 8 years. I take Amaryl M2 in the morning empty stomach, ppg .3 after ... finding not proper motion. I'm 173 cm / 71 kg & 51 yer old. My A1c has also gone up from 6.7 to 7.2. I ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr.   Abhay A Mali MD

I wanted to let you know the history before even asking any further question. I was diagnosed Diabetic six months before, kept under medication with high doses in the first few weeks and used Drug ... View answer

Answered by : Dr. Abhay A Mali ( Diabetologist)
Dr. Mirjeta Guni MD

What diabetic drugs does garcinia cambogia interact with? and are there any dangerous side effects. ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Rakhi Tayal MD

. These are the medicines for High BP , Cholestrol and Diabetes. What could be the side effects of these drugs in the long ...Hi, I am 43 years old suffering from diabetes for last 6 years, but it's... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr.   Anshul Varshney MD

Hi doctor ,I am diabetic , high b .p.patient since last five to six years . Everyday I intake one ... in the evening. One atorlp 10mg in the night. By virtue of this medication my sugar , b.p. etc is under... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Panagiotis Zografakis MD

is it possible that the recent surge in type 2 diabetes has been caused by medications that have ..., and or pancreas, and if so, which medications would be the most harmful ?? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Jagat Pal MD

My father is 72 and has had diabetes since he was 50 years. He is currently on the following medications: - Metaformin - Baby Aspirin - Osteocare - Neurobina Forte - Trental He has been having frequent ... View answer

Answered by : Dr. Jagat Pal ( Homeopath)
Dr. Ivo Ditah MD

Hi. I am an insulin dependent type 2 diabetic. My doctor put me on a new drug to help with some .... My scalp is also effected. Could this be a drug interaction? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Basheer Ahamed MD

severe sking allergy (due to drug reaction as per the doc) So was advised to stop all medications i ... and dinner. Physically i find no discomfort. Is it due to the medications. I am... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi! Ole Will you please elaborate what MX3 stands for? Is it a drug of abuse or drug used for some therapeutic purpose. Reply with thanks

Dr. Jyothi B L MD

Your fatty liver is possibly due to alcohol or diabetes. Allergy, depends on whether medication were recently started? If yes, possible. Take antihistamine. Thanks

Dr. Kaushal Bhavsar MD

I will advice to start aerobic exercise and strict dieting. You should try all these first. And then start drugs. And no harm in taking it. Please hit thanks if you like my answer.